Hi, I'm a paraplegia in my 40s and was on zetia for about 2 months to help with some cholesterol issues. Over time, I developed neuropathy type pain in my legs, and horrible insomnia. After contacting and relaying this message to my doctor, he told me to take the Zetia every other day, a few days passed and the problems got worse, finally he told me to stop taking it period. Now I believe am feeling symptoms of withdrawal possibly, the same type symptoms just more drawn out, and ongoing. Insomnia is really getting out of hand. Please advise, help, and let me know if these symptoms are connected to me now being off of this drug called Zetia. Thank you so much.
You shouldn't have any withdrawal from it. I'm wondering if the insomnia was something that had nothing with the zetia to start with. Have you left the dr know you're still having these problems?
I have been taking zetia for over a year and have been suffering with severe joint pain and muscle cramps in my feet. I quit taking it a couple weeks ago to see if it would help. Now I am suffering from insomnia. May be a coincidence but could be a result of withdrawal.
- Zetia Information for Consumers
- Zetia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zetia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.